Header menu link for other important links
Von Neumann regular semimodule
M.K. Sen, , S. Swomin
Published in Alexandru Ioan Cuza University of Iasi
Volume: 67
Issue: 2
Pages: 279 - 294
In [11], the author introduced inverse semimodules. Recently, in [8], we further studied properties of inverse semimodules and Clifford semimodules. In this paper, we consider inverse semimodules over a semiring R such that R is a distributive lattice of rings. In [3], the authors introduced von Neumann regular module and studied its properties. In this paper, we introduce von Neumann regular semimodule and study its different interesting properties. © 2021 Sciendo. All rights reserved.
About the journal
JournalAnalele Stiintifice ale Universitatii Al I Cuza din Iasi - Matematica
PublisherAlexandru Ioan Cuza University of Iasi